TITLE

Pemoline (Cylert): market withdrawal

AUTHOR(S)
Hogan, Victoria
PUB. DATE
January 2000
SOURCE
CMAJ: Canadian Medical Association Journal;1/11/2000, Vol. 162 Issue 1, p106
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Reports the withdrawal of pemoline (Cylert) from the Canadian market on September 30, 1999. Therapeutic Products Programme of Health Canada conducting a benefit-risk assessment of the use of pemoline in the treatment of attention deficit hyperactivity disorder; Conclusion that the risk of liver complications, including liver failure, outweighs the benefits of use; Drug availability for exceptional cases through Health Canada's Special Access Program.
ACCESSION #
2697827

 

Related Articles

  • Health Canada issues reminder of benzocaine risks.  // Reactions Weekly;5/7/2011, Issue 1350, p3 

    This article reports on the move of Health Canada to remind the people of the risks associated with the use of topical benzocaine.

  • Report adverse reactions to Health Canada.  // British Columbia Medical Journal;Jun2013, Vol. 55 Issue 5, p233 

    The article announces that Health Canada is asking people to report a serious or unexpected adverse reaction because of any health product.

  • Growing support for the Canada Vigilance Program.  // Reactions Weekly;5/1/2010, Issue 1299, p3 

    The article deals with the 35% increase in the number of domestic reports of suspected adverse drug reactions submitted to Health Canada from 2008 to 2009.

  • Health Canada is advising consumers not to use Neophase Formula for Men.  // Reactions Weekly;8/12/2006, Issue 1114, p2 

    The article reports on the advise by Health Canada for consumers not to use Neophase Formula for Men from Vigor Nutriceutical Healthcare Inc., because it contained a modified version of sildenafil which can lead to serious health risks.

  • Health Canada update 2010.  // Reactions Weekly;7/23/2011, Issue 1361, p4 

    The article reports that 32,921 domestic adverse reaction cases were disclosed to Health Canada in 2010, with most of the cases involving reactions with pharmaceuticals and biotechnology products.

  • Febuxostat associated with DRESS syndrome?  // Reactions Weekly;Jun2015, Vol. 1555 Issue 1, p2 

    The article reports that Health Canada's safety review on the drug febuxostat (Uloric) and its association with agranulocytosis or DRESS syndrome.

  • Info on paediatric drug safety released by Health Canada.  // Reactions Weekly;1/28/2012, Issue 1386, p3 

    The article deals with the reports received by Health Canada regarding cardiometabolic adverse events suspected of being related to the use of second-generation antipsychotics in children and adolescents aged 18 years and below.

  • Anakinra.  // Reactions Weekly;4/3/2010, Issue 1295/1296, p7 

    The article describes the case of 3 children who developed acute liver failure while undergoing treatment with anakinra.

  • Pioglitazone/rosiglitazone.  // Reactions Weekly;3/13/2010, Issue 1292, p30 

    The article describes the case of 17 patients who acquired liver failure while undergoing treatment with either pioglitazone or rosiglitazone

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics